905.866 medical & health answers

Causes of hair loss answers (5232)

«Previous Page 4 from 100 Next >
Q: 

  I am 22/male.I facing of hair loss problem since 7 months as i shifted.my forehead hairs r sliding back side.pls helpme?I want to improve my hight at this age is it possible?

A: Hi! If you really have male pattern of baldness then there is nothing much you can do except go for hairtransplant. This pattern is due to testosterone hormone and its components and nothing can be done to reversethe effects. What you can do is consult a skin specialist and rule out other causes like anemia, dandruff,diabetes, thyroid disorders, fungal infection, and dermatitis. If there is no other cause found then thoughMinoxidil oil may help to some extent, real cure is only through hair transplantation.At 22 years, it is not possible to gain height further. Stand straight, wear shoes with some heel and thisalone will add to your height. Take care!...


Q: 

A lot of hair loss

A: Trichodynia is a condition which causes scalp/hair pain that is often associated with hair loss. This condition is not yet well understood, and there is not a lot of information about it. It is important for your mother to try to determine the type and cause of her hair loss and to rule out any possible medical condition. Essential oil scalp massage is very effective to stimulate new hair growth and help produce healthier hair as long as the follicle is still alive and is not damaged. It will not be a quick fix...


causes of hair loss related drugs: follicle stimulating hormone  · Follistim  · Gonal-F  ·
Q: 

Unusual pattern of hair loss

A: Alexei Thank you for your question. You have an interesting problem that most likely has to do with the nutritional differences between Russia and this country.  Using shampoo with distilled water and vinegar is very good.  I would recommend that you call me at 1-800- 442-4710 to discuss this problem further.  I can then formulate a program that will work for you. Visit hairsavers.net to learn more about scalp and hair problems. I"ll look forward to hearing from you. Jason Paul  ...
Q: 

many years of hair loss...

A: Hello Alice: Postpartum hair loss is very common. For most women it is a temporary condition. The shedding tapers off and the hair growth resumes back to normal without too much notice. For others, the condition can be become quite severe and long-lasting. Postpartum hair loss can precede (or trigger) chronic telogen effluvium or androgenetic alopecia (in those who are predisposed.) Diane 35 is an oral contraceptive that is sometimes used for androgenetic alopecia. With androgenetic alopecia, individual hairs in certain areas gradually become thinner and weaker providing less scalp coverage. Excessive shedding is...
Q: 

Does Lisinopril cause increased hair loss? Since starting it my hair loss has intensified?

A: Unfortunately less than 1% people who take Lisinopril do complain of loosing or thinning of hair, if its too bothersome? Please seek medical advice from the doc who prescribed the med, take care, be well & safe!...


Q: 

Can wearing a hat or hoodie every day cause eventual hair loss?

A: No.. of course not. It might change your hair color or health the tiniest little bit, but I donít think that would even happen.. I asked this question to a professional hair restoration expert and the answer was ďnoĒ.. No, but maybe it could rub off some of the hair that does grow?. If hair gets on your hat, itís hair that was going to come out, hat or not.. I have always worn hats. I was required to wear hard hats at work, and I wore baseball caps during the day. I am bald on top. My brother rarely wears hats. He has an office job, and needs...


Q: 

Are the chills a symptom of hair loss?

A: Chills can be caused by shivering and are often the result of being exposed out in the cold. Chills are usually associated with a fever and have not been found to be a symptom of hair loss.Source:The New York Times: Chills...


Q: 

Can switching from Aromasin to Exemestane cause extreme hair loss?

A: 26 Sep 2011 Hi, I take aromasin as well. Aromasin/Exemestane are same drug if I am not mistaken. I believe that Aromasin is the US brand name Votes:+1CommentVote upReport FeFiFofum 26 Sep 2011Hi! And thank you for your comment. I know the Aromasin is brand and Exemestane is the generic, but my problem didn''t happen when I took the Aromasin. When my insurance switched me to the generic Exemestane is when this problem started. I know both have the Alopecia side effects, but am wondering if the switch is what caused it. I had been on the Aromasin for 2+ years and never had this problem. I have experienced other side effects when I started this medication as well. Add your CommentSearch for questionsStill looking for answers? Try searching for...


Q: 

My hair Is Starting To Fall Out. I Do No Have Patches But It Does Feel Thinner. What Can Be Causing My hair loss? I Am In Good Health, No Thyroid Problem Or Other Medical Problems. I Do Take An HRT For Perimenopause Will It Grow Back If I Stop Pill?

A: I cannot recommend that you stop your medication for hormone replacement, but hair loss/thinning can be caused by any number of reasons.  Stress is a huge factor in hair loss; sudden trauma or accident; lack of essential nutrients/vitamins, and heredity.  Also, some medications may cause hair loss.  I would recommend speaking to a dermatologist about your concern to rule out any medical reasons....
Q: 

Does the hair grow back?I am losing my hair by an alarming rate and it may be normal but I am wondering if my hair loss may be worse due to being under anethesia 3x''s in a 2 month period and I have lost count of all the upper GI''s my guess would be around 14, I was told that the Berium is radio active, is this true? Could this cause more hair loss? Does the hair loss stop? I am taking my vitamins and getting my protien, I have accepted I will lose the hair I just am wondering if it will grow back? Has anyone out there not been able to get their hair back? I would hate to be bald at 30.Thanks

A: Hi. I lost at LEAST a third of my hair. Mine started very thick andcurly. I cut mine off preop and donated it to LocksofLove because Isuspected I may lose it. Mine fell out from month 4 to month 7 post op. It started growing back in before it finished falling out. It''s now comingin nice and thick and curly. I have been on this website for a long timeand don''t recall hearing anyone say they lost their hair and it didn''t comeback in. What I had left of hair...was dry and lifeless and I just keptcutting it off. Bear with it, it will come back. I''m sorry I don''t havemore info on the...
 
Contact us   |   Disclaimer & Privacy Policy   |